# SDR DALA2018102606303

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 69,075 hours, 50,877 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3CD EMERGENCY LIGHTS INOP. REPAIRED WIRE HARNESS AS REQUIRED, REF. SWPM 20-93. CHECKS GOOD. (LP4756331)
